# SDR MALA050649

- Difficulty date: August 13, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 13,613 hours, 12,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING C1 INSPECTION, FOUND WEAR MARKS ON THE UNDERSIDE OF THE RIGHT INBOARD FLAP TAB AT THE INBOARD HINGE.
